Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Uniform densities of regular sequences in the unit disk

Authors: Peter L. Duren, Alexander P. Schuster and Kristian Seip
Journal: Trans. Amer. Math. Soc. 352 (2000), 3971-3980
MSC (2000): Primary 30H05, 46E15
Published electronically: May 22, 2000
MathSciNet review: 1707485
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The upper and lower uniform densities of some regular sequences are computed. These densities are used to determine sequences of sampling and interpolation for Bergman spaces of the unit disk.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 30H05, 46E15

Retrieve articles in all journals with MSC (2000): 30H05, 46E15

Additional Information

Peter L. Duren
Affiliation: Department of Mathematics, University of Michigan, Ann Arbor, Michigan 48109-1109

Alexander P. Schuster
Affiliation: Department of Mathematics, San Francisco State University, San Francisco, California 94132-4163

Kristian Seip
Affiliation: Department of Mathematical Sciences, Norwegian University of Science and Technology, N–7034 Trondheim, Norway

PII: S 0002-9947(00)02602-7
Received by editor(s): July 10, 1998
Published electronically: May 22, 2000
Article copyright: © Copyright 2000 American Mathematical Society